RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 130(172), Number 2(6), Pages 170–184 (Mi msb1863)  

A complex succession function in the problem of generation of complex limit cylinders and their relation with real limit cycles

V. P. Tareev


Abstract: A succession function is constructed in the neighborhood of a complex focus, and its properties are studied. A theorem is proved concerning the generation of complex cylinders, and a connection between these and real limit cycles is established. The results have theoretical significance.
Bibliography: 18 titles.

Full text: PDF file (914 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 58:1, 169–183

Bibliographic databases:

UDC: 517.9
MSC: Primary 34C05; Secondary 58F21
Received: 28.02.1984 and 25.12.1984

Citation: V. P. Tareev, “A complex succession function in the problem of generation of complex limit cylinders and their relation with real limit cycles”, Mat. Sb. (N.S.), 130(172):2(6) (1986), 170–184; Math. USSR-Sb., 58:1 (1987), 169–183

Citation in format AMSBIB
\Bibitem{Tar86}
\by V.~P.~Tareev
\paper A~complex succession function in the problem of generation of complex limit cylinders and their relation with real limit cycles
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 130(172)
\issue 2(6)
\pages 170--184
\mathnet{http://mi.mathnet.ru/msb1863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=854970}
\zmath{https://zbmath.org/?q=an:0623.34035|0612.34024}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 58
\issue 1
\pages 169--183
\crossref{https://doi.org/10.1070/SM1987v058n01ABEH003098}


Linking options:
  • http://mi.mathnet.ru/eng/msb1863
  • http://mi.mathnet.ru/eng/msb/v172/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:69
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020